# SDR DALA2020100503288

- Difficulty date: October 3, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 67,402 hours, 27,592 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIV/HYD- DIVERTED TO DEN DUE TO SUSPECTED 'A' SYS HYDRAULIC FLUID QUANTITY DECREASE.  CORRECTIVE ACTION: INSPECTED AIRCRAFT UPON ARRIVAL.  NO LEAKS NOTED AND 'A' SYSTEM QUANTITY AT 90%.  TROUBLESHOT PER FIM INCLUDING GEAR SWING, ENGINE RUNS AND CYCLING OF FLIGHT CONTROLS.  NO HYDRAULIC LEAKS FOUND.  AIRCRAFT RETURNED TO SERVICE.
